# SDR VNAA2020012299907

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J ANGLE CORRODED BETWEEN LBL9 AND RBL9. ON FURTHER INVESTIGATION, FOUND THE J ANGLE TO BE CORRODED BEYOND LIMITS. MAX BLEND LIMIT IS .006. CORROSION DEPTH WAS .011. REF 53-00-00-101-001-A01.  REMOVED CORRODED J ANGLE IAW  SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  INSTALLED NEW SERVICEABLE J ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
